# SDR FDEA201504061158

- Difficulty date: April 6, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148N322137
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE AREA INTERIOR COMPARTMENT THERE ARE CORROSION ON STRINGER 25L BETWEEN BS 1825 - 1862.  FOUND OUT OF LIMITS IAW SRM 51-10-02 REV 114.  CORRODED STRINGER REMOVED.  REPLACED WITH NEW STRINGER IAW DWG 148N3206 SHT 1 2 REV B.  REPAIR CLASSIFIED AS MAJOR.
